# SDR DALA2018100205818

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 68,229 hours, 49,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FLAP SECONDARY FAIRING MISSING. FWD TO CDL 57-50-03. PLAC INSTALLED. DISP. APPROVED. REPORTED DUE TO FACT THAT PART MAY HAVE DEPARTED AIRCRFAT IN FLIGHT. (LP5353136)
